MathSciNet Relay Station
MathSciNet bibliographic data
MR140092 54.85
Tao, Yoko On fixed point free involutions of $S\sp{1}\times S\sp{2}$. Osaka Math. J. 14 1962 145–152.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement